# SDR CA990311038

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 280040102
- Condition: Failed
- Location: Altimeter
- Part time: 12 hours
- Component: Meggitt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRCRAFT DELIVERY FROM RAYTHEON, THE RIGHT ALTIMETER DIGITAL DISPLAY FAILED.  A REPLACEMENT WAS INSTALLED.  MANUFACTURED BY MEGGITT.
